# SDR C2XA11SH088

- Difficulty date: May 10, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 23,894 hours, 12,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SHEAR CLIP FRAME 65 HAS CORROSION STR 16L-17L.  MAINTENANCE PERFORMED REPAIR AND INSTALLED FABRICATED DOUBLER ON THE FRAME 65 SHEAR CLIP IAW EC5320-01494.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
